Toggle Main Menu Toggle Search

Open Access padlockePrints

Topological signatures of interstellar magnetic fields - I. Betti numbers and persistence diagrams

Lookup NU author(s): Dr Irina Makarenko, Professor Anvar Shukurov, Professor Robin Henderson, Dr Luiz Felippe Rodrigues, Dr Paul Bushby, Dr Andrew Fletcher



This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License (CC BY-NC 4.0).

Publication metadata

Author(s): Makarenko I, Shukurov A, Henderson R, Rodrigues LFS, Bushby P, Fletcher A

Publication type: Article

Publication status: Published

Journal: Monthly Notices of the Royal Astronomical Society

Year: 2018

Volume: 475

Issue: 2

Pages: 1843–1858

Print publication date: 01/04/2018

Online publication date: 05/01/2018

Acceptance date: 20/12/2017

Date deposited: 08/01/2018

ISSN (print): 0035-8711

ISSN (electronic): 1365-2966

Publisher: Oxford University Press on behalf of the Royal Astronomical Society


DOI: 10.1093/mnras/stx3337


Altmetrics provided by Altmetric


Find at Newcastle University icon    Link to this publication